I have an eight months baby had sex six months ago when the condom broke and I took plan b a had my period three days after the pill since then I had not has the periods and it's now six months am I ok help
I assume you've done a pregnancy test to ensure you've not become pregnant since?
Assuming you are not pregnant, then it is very likely to be a combination of all the hormones.
Plan B is a huge dose of artificial hormone. It can affect a woman's menstrual cycle for weeks or several months.
Taking into consideration the fact that your body is trying to re-balance its hormones from pregnancy, plus the extra hormone in Plan B (& also any other hormonal contraceptives you may be taking), your body just doesn't know what it's doing at the moment.
It's just going to be a case of waiting for your body to sort itself out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2015 • 1 answer
Posted 11 Jan 2016 • 0 answers
Posted 8 May 2016 • 1 answer
Plan B - I had unprotected sex from Sunday evening and took the morning after pill Wednesday morning
Posted 23 Aug 2016 • 1 answer
Posted 26 Oct 2017 • 1 answer